# SDR DALA2024031303292

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 108,174 hours, 15,322 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 -GEAR- GEAR DISAGREE ON APPROACH ALT EXTENSION USED. CORRECTIVE ACTION: REPLACED PSEU AND LANDING GEAR CONTROL LEVER MODULE. (5480639)
